Common fixed point theorem in complex valued metric spaces
作者: Antima SindersiyaAklesh PariyaNirmala GuptaV. H. Badshah
作者单位: 1School of Studies in Mathematics, Vikram University, Ujjain (M.P.)
刊名: Advances in Fixed Point Theory, 2017, Vol.7 (4), pp.572-579
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, we prove a common fixed point theorem in complex valued metric spaces satisfying rational inequality using compatible and weakly compatible mappings. Our result generalizes the recent result of Nashine et al. [6] and Azam et al. [2].
全文获取路径: SCIK 
分享到:

×
关键词翻译
关键词翻译
  • theorem 定理
  • fixed 固定
  • complex 超群
  • valued 贵重的
  • metric 米制的
  • point 
  • satisfying 饱和
  • compatible 亲和的
  • rational 有理数
  • inequality 不等式